JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Characterization of Some Classes of Distributions Related to Operator Semi-stable Distributions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Characterization of Some Classes of Distributions Related to Operator Semi-stable Distributions
Joo, Sang Yeol; Yoo, Young Ho; Choi, Gyeong Suk;
  PDF(new window)
 Abstract
For a positive integer m, operator m-semi-stability and the strict operator m-semi-stability of probability measures on are defined. The operator m-semi-stability is a generalization of the definition of operator semi-stability with exponent Q. Characterization of strictly operator na-semi-stable distributions among operator m-semi-stable distributions is given. Translation of strictly operator m-semi-stable distribution is discussed.
 Keywords
Operator semi-stability;Semi-stability;Operator stability;Strictly semi-stability;
 Language
English
 Cited by
 References
1.
J. Korean Math. Soc., 2001. vol.38. pp.101-123

2.
Bull. Korean Math. Soc., 2000. vol.37. pp.135-152

3.
Japan. J. Math., 1995. vol.21. pp.335-353

4.
Mathematica Slovaca, 1989. vol.39. pp.99-104

5.
Litovsk.Mat.Sb., 1980. vol.20-2. pp.57-68

6.
Lithuanian Math.J., 1980. vol.20. pp.111-118 crossref(new window)

7.
Litovsk. Mat. Sb., 1980. vol.20-4. pp.79-86

8.
Lithuanian Math. J., 1980. vol.20. pp.298-303 crossref(new window)

9.
Studia Math., 1977. vol.61. pp.29-39

10.
Theorie de l'addition des variables aleatoires ($2^e$ ed.), 1954.

11.
Ukrain. Math. Statist. and Pro., 1943. vol.5. pp.207-243;247-290

12.
Selected Translations in Math. Statist. and Pro.(English translation), 1962. vol.3. pp.1-90

13.
Sankhya, Ser. A, 1970. vol.32. pp.1-30

14.
L $\'{e}$ vy Processes and Infinitely Divisible Distributions, 1999.

15.
J. Multivar. Anal., 1987. vol.22. pp.278-295 crossref(new window)

16.
Technical Report Series, Lab.Res. Statist. Probab. Carleton Unvi. and Univ Ottawa, 1985. 54,

17.
Nagoya. Math. J., 1985. vol.97. pp.71-94

18.
Trans. Amer. Math. Soc., 1969. vol.136. pp.51-65 crossref(new window)

19.
Ann. Inst. Statist. Math., 1968. vol.20. pp.187-209 crossref(new window)

20.
Sankhy a, Ser.A, 1978. vol.40. pp.319-332

21.
Sankhy a, Ser.A, 1981. vol.43. pp.282-310